PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1994-1995 | 60 | 1 | 47-56
Tytuł artykułu

Functions of several variables of finite variation and their differentiability

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some differentiability properties of functions of several variables of finite variation are investigated.
Rocznik
Tom
60
Numer
1
Strony
47-56
Opis fizyczny
Daty
wydano
1994
otrzymano
1992-10-28
poprawiono
1993-07-05
poprawiono
1994-02-07
Twórcy
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] P. Antosik, The investigation of the continuity of functions of several variables, Comment. Math. 10 (1966), 101-104 (in Russian).
  • [2] Y. Chabrillac and J. P. Crouzeix, Continuity and differentiability properties of monotone real functions of several real variables, Math. Programming Study 30 (1987), 1-16.
  • [3] S. Łojasiewicz, An Introduction to the Theory of Real Functions, Wiley, Chichester, 1988.
  • [4] E. Marczewski et C. Ryll-Nardzewski, Sur la mesurabilité des fonctions de plusieurs variables, Ann. Soc. Polon. Math. 25 (1952), 145-149.
  • [5] S. Mazurkiewicz, Foundations of Probability, PWN, Warszawa, 1956 (in Polish).
  • [6] S. Walczak, On the differentiability of absolutely continuous functions of several variables. Remarks on the Rademacher theorem, Bull. Polish Acad. Sci. Math. 36 (1988), 513-520.
  • [7] R. L. Wheeden and A. Zygmund, Measure and Integral: an Introduction to Real Analysis, Marcel Dekker, 1977.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv60z1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.